MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Readings (2459)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 08/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
While on the phone with dario's representative, it was determined that the user was storing all of his test strips in a plastic bag instead of inside the strips cartridge.Dario's user guide states in the section storage and handling precautions: "a test strip is sensitive to humidity.Therefore, you should keep a test strip in the specified cartridge, and after pulling out the test strip from its cartridge, close the test strip cartridge cap immediately." it was also determined that the user was using a cartridge of test strips that had been open for forty-five days.Dario's user guide states in the section storage and handling precautions: "do not use a test strip expired 1 month from opening.Discard the cartridge 1 month after opening".Due to the above, a replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, multiple attempts to follow up with the user were made, however, no response has been received to date.The high bg readings may have been due to misuse of the strips.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.
 
Event or Problem Description
On (b)(6), the user contacted dario to report high blood glucose (bg) readings.The user reported receiving bg readings in the 500 mg/dl range from his dario meter compared to bg readings in the 100 mg/dl to 110 mg/dl range from the user's other non-dario meters.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key22992013
Report Number3010606081-2025-00064
Device Sequence Number9089795
Product Code NBW
UDI-Device Identifier00850065006741
UDI-Public850065006741
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2403041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale